MathSciNet Relay Station
MathSciNet bibliographic data
MR2376600 46K70 (17C65 46H70 46L70)
Siddiqui, Akhlaq Ahmad Average of two extreme points in $JBW^\ast$-triples. Proc. Japan Acad. Ser. A Math. Sci. 83 (2007), no. 9-10, 176–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement